The singular cardinal hypothesis revisited

Moti Gitik, Menachem Magidor

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Original languageEnglish
Title of host publicationSet theory of the continuum
EditorsHaim Judah, Winfried Just, Hugh Woodin
Place of PublicationNew York, NY
PublisherSpringer New York
Pages243-279
Number of pages37
ISBN (Electronic)978-1-4613-9754-0
ISBN (Print)978-1-4613-9756-4
DOIs
StatePublished - 1992

Publication series

NameMath. Sci. Res. Inst. Publ.
PublisherSpringer, New York
Volume26

Cite this